# SDR SWAA2025081489866

- Difficulty date: July 10, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-4 EXIT LIGHT IS DAMAGED.   REMOVED AND REPLACED G-4 EXIT LIGHT PER AMM 33-51-01-960-802.  OPS CHECK TEST GOOD.
